# SDR BB461001

- Difficulty date: February 26, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N227RS
- Make and model: Beech B200
- Aircraft serial: BB461
- Aircraft time: 5,018 hours, 4,098 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 101384402522
- Condition: Cracked
- Location: Fuselage
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COPILOT WINDSHIELD BROKEN IN FLIGHT, INNER PANE SHATTERED, NO LOOSE PIECES. REASON FOR BREAK UNKNOWN. CRUISE FLIGHT AT FL 230, NO ICE OR CLOUDS. DEFROSTER HEAT ON, NO ELECTRIC HEAT.EMERGENCY DECLARED, LANDED AT DESTINATION.
